# SDR REXA2022071201518

- Difficulty date: June 16, 2022
- Submitted: July 12, 2022
- Operation: Air carrier
- Aircraft: N602LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15151
- Aircraft time: 32,854 hours, 22,676 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Frame
- Part number: SH690370743
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS 969 BETWEEN STGRS 25R - 26L AND 23L - 24L.	SPLICE REPAIRED FRAME FROM STRINGER 25L - 25R IAW CRJ 900 SRM 53-00-06-201-001-A03. BLEND REPAIRED FRAME FROM STRINGER 23L - 24L IAW CRJ 900 SRM 51-21-06-001-001-A01.
